# SDR AALA202512032790

- Difficulty date: November 30, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 38,540 hours, 16,037 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R CHECK DOOR PRESSURE LIGHT ILLUMINATED. MAINTENANCE SERVICED THE 2R DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
